Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Vitamin D deficiency. Cholesterol high. On metformin. What should diet be?

HELLO, i HAVE VITAMIN D DEFICIENCY AND I AM ON 0000 UNITS TWICE A WEEK AND MY CHOLESTROL LEVEL IS 223 AND I AM ALSO ON METFORMIN 1000 UNITS PER DAY AND MY VITAMIN B2 LEVEL IS ALSO DOWN SO THE DOCTOR PUT ME ON SHOT ONCE A MONTH AND MY WEIGHTIS 174 POUNDS AND I AM 35. WHAT SHOULD I DO REDUCE MY WEIGHT OR VITAMIN B12 SHOT IS GOING TO REDUCE MY WEIGHT AND WHAT SHOULD BE MY DIET?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dietitian & Nutritionist 's  Response
Helloo...
First of all thank you for choosing HCM.
Vitamin b12 wont help in reduction of weight but metformin plays a role in weight loss, you have to add an exercise plan such as jogging or going for a brisk walk for 30-45 mins.
Coming to diet follow these tips:
1.Drink plenty of water 1.5-2 litres a day
2.Eat small meals evenly spaced throughout the day ( 4-5 meals )
3.Avoid carbohydrates, sugary and fizzy drinks, fried and processed food.
4.sleep for 6-8 hours a day
5.Have plenty of vegetables rather than meat.
Follow the above and you should lose quite a few pounds.
Thank you and take care.
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor